# SDR AALA202402143920

- Difficulty date: February 12, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 39,896 hours, 15,649 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: R2 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 2R SLIDE ARM HANDLE LOOSE. MAINTENANCE SECURED HANDLE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
